Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User62423

Veteran Member
  • Total Reviews

    0
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

About User62423

  • Rank
    Junior Member
  1. I did a 5 month course from july 22nd - january 23rd. nearly 4 months after i finished i'm still 99 percent clear. I get an occasional pimple when i wake up in the morning, but i throw some 2.5 % BP on it and it's gone within an hour... I'm amazed considering i've always been used to pimples lasting days and sometimes weeks. Anyway i'm 6'1 and weight 185 lbs, and i was on 80mg a day... 2x 40mg pills daily.
  2. Heres what you do... Report your derm and get his license taken away. He's a moron.
  3. It shouldnt. You might get an initial breakout, but it shouldn't cause future breakouts in spots that you've never had before.
  4. I took my last pill of accutane on January 23rd of this year, and almost a month down the road my skin is almost back to normal. I don't need lip balm any more, nor do i need to lotion my body.
  5. Wait a little bit. Depending how fast your body recovers, your skin still might be too sensitive right after the course to use prescription topicals. I would continue using a gentle cleanser and maybe a 2.5 % BP for spot treatment. That's what i do and it works great. I've been off tane for almost 2 weeks.
  6. If you want to be able to tan, then stop the tane. It usually takes about two months for your skin to become less sensitive. So even stopping now is kind of pushing the whole tanning thing. But if you went on for another month, you'd probably be too sensitive to tan at all.
  7. Just one question... How did you get accutane? Your skin isn't severe enough from the looks of it... Just my 2 cents.
  8. I heard it only stays in your body for 2 months, but can stay for up to 4 months.. hence the skin sensitivity continuing after you take your last pill... Not sure that it can stay in your body for a year though...
  9. Get some cortizone 10 and rub it on the spots twice a day. I did that and the red marks disappeared within 2 days.
  10. If you go on a second course, 80mg a day would probably be the most logical choice. It's a little bit more aggressive than the 1mg/kg of body weight, but since you had severe acne, that might be the way to go.
  11. do some research on supplements that you can take for bone and joint paint... I heard fish oil twice a day can help easy your joints...
×